# SDR SWAA2021081896760

- Difficulty date: July 20, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 61,121 hours, 35,983 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nut Plate
- Condition: Corroded
- Location: Bs 787-794
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON NUTPLATE STRIP BS 787 TO BS 794 WL 156 RBL 21 ; / [01] CORROSION ON NUTPLATE STRIP FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM; [02] REMOVED NUTPLATE ASSEMBLY PER SRM51-40-02; [03] VERIFIED EVALUATION FOUND TO BE OUT OF LIMITS PER SRM 51-10-02 STEP 9; [04] VERIFIED REMOVAL OF NUTPLATE ASSY; BS 787-794; RBL 21; VERIFIED OUT OF LIMITS DUE TO NO SRM ALLOWABLE LIMITS; [05] INSTALLED NUTPLATE ASSY/FASTENERS PER SRM 51-40-02 DWG 146A8340 SH12; [06] VERIFIED; [07] RII INSPECTED INSTALLL; [08] INSPECTION COMPLETE
